# SDR USAAD02009

- Difficulty date: February 9, 2002
- Submitted: February 28, 2002
- Operation: Air carrier
- Aircraft: N826US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48026
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 9721055
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IND - TWO SEAT MOUNTED LOW LEVEL EMERGENCY LIGHTS AND THE TAILCONE EMERGENCY LIGHT REMOTE RECEIVER WERE INOPERATIVE.  MAINTENANCE REPLACED THE EMERGENCY LIGHT BATTERIES.  (M)
